Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Stability of the line soliton of the KP-II equation under periodic transverse perturbations
 
 
Title: Stability of the line soliton of the KP-II equation under periodic transverse perturbations
Author: Mizumachi, Tetsu
Tzvetkov, Nikolay
Appeared in: Mathematische Annalen
Paging: Volume 352 (2011) nr. 3 pages 659-690
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands